# SDR MALA975366

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3017BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF TASK CARD CHECK, ONE EMERGENCY LIGHT WAS FOUND INOPERABLE.  MAINTENANCE REPLACED TWO LAMPS IN FORWARD LOWER IDENTIFIER.  OPS CHECK GOOD.  (X)
